Radiation Duodenitis: A Rare Cause of Gastrointestinal Bleed

RDF 

 
This item is provided by the institution :
Hellenic Society of Gastroenterology
Repository :
Annals of Gastroenterology
see item page
in the web site of the repository *
share



Semantic enrichment/homogenization by EKT
Radiation Duodenitis: A Rare Cause of Gastrointestinal Bleed (EN)

Hameed Hussain, MAC.
Vivekanand, Rai.
Chandrasekar, TS.
Rajesh Prabhu, P.
Joseph, J.
Jayanthi, V.

Upper gastrointestinal bleed due to erosive gastroduodenitis is often due to alcohol or non steroidal anti inflammatory drugs. R adiation induced injury is a rare cause for GI bleed. We report one such patient who had recurrent haemetemesis due to radiation induced vascular lesions. (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2008-07-10


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 21, No 1 (2008); 53-54 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)